# SDR SWAA2014063029495

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 38,896 hours, 26,135 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 59722881
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE PRESS INDICATOR NOT VISIBLE.  R & R SLIDE ASSEMBLY IAW MM.
